# SDR 9605356628

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Engine: Pwa JT9D7R4G2
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

THE NR 4 ENGINE EXPERIENCED HIGH NACELLE TEMPERATURE. THE FORWARD PANEL FIRE DETECTOR ILLUMINATED, BUT THE FIRE WARNING BELL DID NOT ACTIVATE.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, SHUT ENGINE DOWN, DUMPED 170,000 POUNDS OF FUEL, AND DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  FOUND BLOW-OUT DOORS MISSING ON LEFT COWL OF THE NR 4 ENGINE.  AIRCRAFT WAS SCHEDULED FOR NR 4 ENGINE CHANGE.
